# SDR ASOA05321

- Difficulty date: April 8, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, WITH THE LT PACK DEFERRED, AT APPROXIMATELY 25,000 FT THE CREW RECEIVED A MASTER CAUTION (CABIN ALT) MESSAGE.  WHILE COMPLYING WITH THE QRH, A MASTER WARNING (CABIN ALT) MESSAGE WAS RECEIVED.  THE CREW PERFORMED AN EMERGENCY DESCENT AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED SAFELY.  MAINT DETERMINED THE ABOVE EVENT OCCURRED DUE TO PACK OVERPRESSURE AND IT AUTO SHUTDOWN.  MAINT GROUND RAN THE RT ENGINE WITH DUCT PRESSURE AND PACK PRESSURE BEING NORMAL.  OPS CHECK GOOD.  AC OK FOR SERVICE. (K)
